Rexall Decongestant Nasal Spray

$14.99

Category:

Description

Rexall Extra Strength Allergy Sinus Medication

Relieves:
Headache
Sinus pain and pressure
Nasal congestion
Sneezing, runny nose, itchy and watery eyes
Recommended Dosage: (Adults and children 12 years and older) Take 1 caplet every 4 to 6 hours. If no relief, take 2 caplets at next dose. Do not take more than 8 caplets in 24 hours. Do not take more than directed (see liver warnings)

Active ingredients: (per each caplet)
Acetaminophen 500 mg
Chlorpheniramine maleate 2 mg
Pseudoephedrine hydrochloride 30 mg

Inactive ingredients: Artificial flavour, corn starch, crospovidone, hypromellose, magnesium stearate, microcrystalline cellulose, natural flavour, polyethylene glycol, povidone, propylene glycol, purified water, silicon dioxide, stearic acid

Caution: acetaminophen may cause serious skin reactions. Symptoms may include skin reddening, blisters, rash. If any of the above noted symptoms occur, stop use and seek medical help right away. Liver warning: acetaminophen may cause severe or possibly fatal liver damage if you take more than the recommended dose in 24 hours, with other drugs containing acetaminophen, while drinking 3 or more alcoholic drinks every day. Symptoms of liver damage may include yellow skin or eyes, dark urine, sweating, nausea, vomiting, stomach pain, unusual tiredness, loss of appetite. Do not use with any other drug containing acetaminophen, pseudoephedrine or chlorpheniramine, if you are allergic to acetaminophen or any other ingredient in this product, if you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist, with monoamine oxidase inhibitors (MAOI) (drugs for depression or Parkinson?s disease) or for 2 weeks after stopping the MAOI. Ask a doctor or pharmacist before use if you have ?liver or kidney disease, glaucoma, difficulty urinating due to enlarged prostate, breathing problems like emphysema, other chronic lung disease, heart or thyroid disease, high blood pressure, diabetes, asthma, take the blood thinning drug warfarin, sedatives, tranquillizers, are pregnant or breastfeeding. When using this product drowsiness may occur, avoid alcohol, do not drive or engage in activities requiring alertness, excitability may occur, especially in children. Stop use and ask a doctor if pain lasts more than 5 days, fever lasts more than 3 days, symptoms worsen or are accompanied by high fever (>38?C), you develop nervousness, dizziness or sleeplessness. Keep out of reach of children. This package contains enough drug to seriously harm a child. In case of overdose, call a Poison Control Centre or get medical help right away. Quick medical attention is critical even if you do not notice any signs or symptoms.

Should you require consultation with a pharmacist, you may contact our Well.ca Pharmacist. Please read the label, warnings and inserts provided by the manufacturer and consult your healthcare professional when purchasing medications or natural health products to be sure the product is right for you.

Highlights